View Single Post
Unread 04-12-2017, 04:27 PM   #8
NancyB
Administrator
 
Posts: 25,466
Default

Hi RCB, wow, that's great that one 75mcg is doing fairly well for you. It's a reduction, so having some WD symptoms make sense, so I wouldn't say it's all mental.

You might want to just keep posting in this thread, then people can see the transition from generic bupe to Belbuca and then off. Totally up to you though.

Do you exercise regularly? That's one thing that's helped others - keeping up, or even starting, exercising during the taper off and after. That will help your natural endorphins going. That and watching funny movies, laughing, doing anything enjoyable will work.

It's great that you'll be getting the support of your wife and family once you're off. That will definitely help having the support and love.

I'm keeping my fingers crossed that it's not too bad at all!

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
One User Says Thank You to NancyB For This Useful Post:
Thank You (04-13-2017)